Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What causes stomach pain and vomiting after having restaurant food?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 180 Questions
Question
Hi, I have been encountering a mild stomach paid since last week as i have had a mix of food and drinks. I did take Meftal Spas tablets for 2 days and the pain was controlled, however yesterday i had food ordered from a restaurant and i seem to have the same problem again.The pain is just mild and i am not getting any vomiting sensations. Please advise.
Posted Wed, 13 Aug 2014 in GERD
 
 
Answered by Dr. Ashwin Bhandari 32 minutes later
Brief Answer:
GERD

Detailed Answer:
Hi,

Thanks for the query.

The history of consumption of the food followed by stomach ache suggests GERD.

Here as you had food from a restaurant, considering it be spicy and oily that would have led to increase acid production and the stomach spasms to drain the acid to the intestine. This spasms produces pain which is relieved when we take any analgesics or antispasmodic drugs like dicyclomine.

You can follow these instructions which will reduce and prevent further symptoms:
1. Consume meals at regular intervals preferably home food.
2. Consume plenty of water. It acts like a buffer to gastric acid. So when ever you have heartburn or stomach ache after food you can consume water.
3. Consume more of vegetable salads and fruits.
4. Follow regular exercises.
5. Take Gelusil syp. two teaspoons in 50ml of water half an hour before food. Gelusil chewable tablets can also be taken.
6. Pantoprazole tablets are prefered antacids which can be taken once a day in the morning half an hour before breakfast for 7 days.
7. Take tab. cyclopam sos, when you have stomach aches.

Hope this answers your query. If any further questions, will be happy to help.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor